MAUDE Adverse Event Report: US SURGICAL PUERTO RICO STAT TACK; STAPLE, IMPLANTABLE

US SURGICAL PUERTO RICO STAT TACK; STAPLE, IMPLANTABLE
Model Number OMS-TTSS
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Noise, Audible (3273)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/20/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during an umbilical hernia repair with mesh procedure.The patient had mild periumbilical pain.Both tacking devices crunched and then did not work.The event outcome was hospitalization.No injuries or complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter: occurred during an umbilical hernia repair with mesh procedure.The patient had mild periumbilical pain.Both tacking devices crunched and then did not work.In order to correct the issue the devices were replace.No injuries or complications were reported.

Brand Name
STAT TACK
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
US SURGICAL PUERTO RICO
201 sabanetas industrial park
ponce PR 00716 4401
MDR Report Key7205481
Report Number2647580-2018-00369
Device Sequence Number13686321
Product Code GDW
UDI-Device Identifier20884521070506
UDI-Public20884521070506
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K090470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberOMS-TTSS
Device Catalogue NumberOMS-TTSS
Device Lot NumberP7C0329X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/02/2018
Supplement Date Received by Manufacturer01/20/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age34 YR